# SDR FDEA2020083121652

- Difficulty date: July 25, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,851 hours, 21,788 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 667604
- Part serial: 0881
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SELECTING FLAPS 25 TRAILING EDGE EICAS MSG FLAPS  STUCK JUST BEFORE 25. COMPLIED WITH QRH AND  DECLARED EMERGENCY.    FLAP/SLAT DEPRESSURIZATION MODULE ASSY REMOVED AND                      REPLACED ON TSI 27-50/6495 WHILE AT C CHECK.
